# SDR UPS07449310

- Difficulty date: February 16, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B10026136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RIGHT CREW DOOR SILL AREA I/B VERTICAL WEB AND ANGLE FOUND CRACKED.  CRACK LENGTH .5 INCH.  VERTICAL WEB AND ANGLE REPLACED PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
